Table of Contents
Journal of Operators
Volume 2014, Article ID 958656, 8 pages
http://dx.doi.org/10.1155/2014/958656
Research Article

-Approximation by -Kantorovich Operators

Department of Mathematics, Babeş-Bolyai University, 1 M. Kogălniceanu Street, 400084 Cluj-Napoca, Romania

Received 10 February 2014; Accepted 21 March 2014; Published 15 May 2014

Academic Editor: Claudio H. Morales

Copyright © 2014 Zoltán Finta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. M. Phillips, “Bernstein polynomials based on the q-integers,” Annals of Numerical Mathematics, vol. 4, no. 1–4, pp. 511–518, 1997. View at Google Scholar · View at MathSciNet
  2. S. Ostrovska, “The first decade of the q-Bernstein polynomials: results and perspectives,” Journal of Mathematical Analysis and Approximation Theory, vol. 2, no. 1, pp. 35–51, 2007. View at Google Scholar · View at MathSciNet
  3. L. Kantorovich, “Sur certains developpements suivant les polynomes de la forme de S. Bernstein,” I, II, Comptes Rendus de l’Academie des Sciences de l’URSSR, vol. 563–568, pp. 595–600, 1930. View at Google Scholar
  4. Ö. Dalmanoglu, “Approximation by Kantorovich type q-Bernstein operators,” in Proceedings of the 12th WSEAS International Conference on Applied Mathematics (MATH' 07), pp. 113–117, Cairo, Egypt, 2007.
  5. N. I. Mahmudov and P. Sabancigil, “Approximation theorems for q-Bernstein-Kantorovich operators,” Filomat, vol. 27, no. 4, pp. 721–730, 2013. View at Google Scholar
  6. V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Z. Ditzian and V. Totik, Moduli of Smoothness, Springer, New York, NY, USA, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. A. DeVore and G. G. Lorentz, Constructive Approximation, Springer, Berlin, Germany, 1993. View at MathSciNet
  9. M. Felten, “Local and global approximation theorems for positive linear operators,” Journal of Approximation Theory, vol. 94, no. 3, pp. 396–419, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet